# SDR CA030805007

- Difficulty date: July 26, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTC8598DHF
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) APU HAD TO BE SHUTDOWN DUE TO HIGH OIL TEMPERATURE. EMERGENCY DECLARED AS ONE CSD WAS PREVIOUSLY DISCONNECTED AND ON MEL, APU WAS GROUND RUN, OIL LEVEL CHECKED, EVERYTHING WAS BACK TO NORMAL. AIRCRAFT RETURNED TO SERVICE. NO PROBLEM FOR THE REST OF THE FLIGHT.
